# SDR AALA20160125008

- Difficulty date: January 19, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 60,213 hours, 7,591 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R AMBER SQUIB CONTINUITY TEST INDICATOR LIGHT NOT ON, REF CARD 2329 STEP 1B N 7.  DOOR 1R EPAS SYS WIRING CHECK CARRIED OUT, DOOR 1R DOOR OPEN SWITCH S52125 REPLACED & EPAS RESERVOIR SQUIB CONTINUITY TEST NORMAL IAW WDM 52-11-13, AMM 52-11-28 & AMM 52-11-20.  PAX ENTRY DOOR EPAS FUNCTIONAL CHECK, REF CARD 2329.  ACFT IN BASE MX.
